| Model Number |
15 |
| Medical Device Problem Code |
Energy Output Problem (1431)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and verified the reported issue.Physio observed that a cable-mounted plug connector, designator p22 was not fully seated in the charge capacitor.Physio reseated p22 to resolve the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
Event or Problem Description
The customer contacted physio-control to report a non-critical issue with their device.There was no report of patient use associated with the reported event.Upon evaluation of the customer's device, physio-control observed an event code logged in the device's memory.The event code logged in the device's memory may be associated with a partial loss of defibrillator output energy due to a loss of the negative portion of the biphasic output waveform.This would result in a monophasic shock being delivered.